# SDR UALA2011030701121

- Difficulty date: March 4, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,554 hours, 11,247 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: DOOR 2L SLIDE IS DIFFICULT TO ARM. OTHERWISE OPS NORMAL.  REMOVED BOTTLE CAP FROM TRACK CLEANED AND LUBED,CHECKS OKAY.
